Top
10
Doctor insights on: Sudden Onset Of Pain In Both Hands And Feet What Could It Be

Share
1

1
Sudden onset of pain in both hands and feet. What could it be?

Sudden onset of pain in both hands and feet. What could it be?

Hand and foot pain: Many possibilities. Best to report this to your family physician so you can be examined and proper treatment given to you. ...Read more

See 1 more doctor answer
2

2
What is causing my foot pain, hand pain, and dizzy spells?

Dizzy?: I agree with dr. Kass. See your pcp right away or go to a neurologist. There is something not right with the symptoms. Pain and dizziness are relatively akin to the nervous system. ...Read more

See 1 more doctor answer
3

3
What is causing my foot pain, hand pain, and dizzy spells?

What is causing my foot pain, hand pain, and dizzy spells?

Have it evaluated: The dizzy spells and pain may not be related. Your pain could be as a result of many different things. One would need to do a thorough history and physical exam and possibly some radiology exams to determine the exact cause. Have it evaluated by a professional to see if you have fractured it of if it is just a soft tissue injury such as a contusion or a sprain. ...Read more

See 1 more doctor answer
4

4
Neck pain with arm and hand pain and tingling in left foot...What coul it be?

Neck pain with arm and hand pain and tingling in left foot...What coul it be?

Pinched nerve: This sounds a lot like a pinched nerve in the neck. The left foot tingling is unusual for a pinched nerve in the neck so it would suggest a different diagnosis or 2 separate unrelated diagnoses. ...Read more

See 1 more doctor answer
5

5
26 yo female with severe knee and hand pain in the morning along with pain on balls of feet. Pain also in middle of night.Possible RA or Lyme disease?

26 yo female with severe knee and hand pain in the morning along with pain on balls of feet. Pain also in middle of night.Possible RA or Lyme disease?

Anything is possible: No need to speculate. Go see your family doctor for evaluation, testing & treatment options. S/he can refer you to a rheumatologist if necessary. ...Read more

See 1 more doctor answer
8

8
What causes sudden onset of red and swollen palms of hands and feet?

What causes sudden onset of red and swollen palms of hands and feet?

Many things can: Swelling in the hands and the feet is a common occurrence that has a variety of possible triggers. The most common possibility is idiopathic edema, which occurs when excess fluid builds up in the body, with no specific trigger or cause. Idiopathic edema is generally more common in women than in men, and is often accompanied by unexplained sodium retention. ...Read more

9

9
16-year-old with sudden onset of burning, itching, bright red hands and feet that sometimes tingle. What could it be?

16-year-old with sudden onset of burning, itching, bright red hands and feet that sometimes tingle. What could it be?

Multiple answers: This could be due to a medication the child is taking; overexposure to the sun; an allergic reaction to food as this is some form of allergic reaction with a vascular-blood vessel condition. Please see your pediatrician for the exact reason. ...Read more

See 1 more doctor answer
10

10
Can neuropathy spread? I have sudden onset peripheral neuropathy of the feet.It has not responded to standard treatment of several meds.I think its speading into my hands.My hands are numb and painful

Can neuropathy spread? I have sudden onset peripheral neuropathy of the feet.It has not responded to standard treatment of several meds.I think its speading into my hands.My hands are numb and painful

More neuropathy: There are many types of neuropathies. One type is sometimes called a small fiber neuropathy and tends to occur in the feet first but over time it can start to involve the fingers and hands. Generally there are no cures for neuropathies but there are number of therapies that can generally reduce symptoms by as much as 50% . You may want to talk to your doctor to determine if you're on the optimal dose of the current medication ...Read more

See 1 more doctor answer